# SDR SWIA201743701

- Difficulty date: August 15, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FRAME HAS CORROSION.  STRINGER 26R.   REPLACED THE FRAME SECTION BETWEEN STRINGERS 24R AND 24L IAW SRM. PRESSURE CHECKED GOOD.
